# SDR ASOA20140814107

- Difficulty date: August 14, 2014
- Submitted: August 18, 2014
- Operation: Air carrier
- Aircraft: N12922
- Make and model: Emb EMB-145LR
- Aircraft serial: 145338
- Aircraft time: 33,520 hours, 25,587 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 33,483 hours, 26,805 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Odor
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED A MUSTY ODOR WHEN EITHER BLEED ENGINE NR 1 OR NR 2 SELECTED BUT GOES AWAY WHEN APU IS SELECTED.  MAINTENANCE R & R THE NR 1 ENGINE, OPS TESTED WITH NO DEFECTS NOTED, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
